# SDR COMA9610383

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12007089003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE FUSELAGE FWD FLOOR SUPPORT CENTER BUTT STRAP CORRODED.  THE BUTT STRAP WAS REPLACED WITH A NEW PART PER EMB 120 SRM STANDARD PRACTICES, CHAPTER 51.
